# SDR A6WA201240515

- Difficulty date: April 9, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 21,940 hours, 20,986 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD CORNER INNER SKIN CRACKED.  REPAIRED IAW REO 601R-52-11-2062.
